# SDR COOSDR020171

- Difficulty date: June 1, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Part serial: 1214
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER NR 3 UPPER SKIN DELAMINATED AND HONEYCOMB CORE SECTION CORRODED.
